# SDR MALA040756

- Difficulty date: September 26, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 11,780 hours, 11,626 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Condition: Chafed
- Location: Nr 4 Eng Fan
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, NR 4 ENGINE LT AFT FAN DUCT COWLING CHAFED.  MAINTENANCE REPAIRED IAW SRM 51-71-12.  AIRCRAFT RETURNED TO SERVICE 10/7/04.
